T Nation

Arimidex Makes Me Feel Like Crap


#1

I am on week 3 of test cyp 400mg, I took arimidex 0.25 ED and after 2 days I started to feel like crap: brain fog, sleepy, lack of hunger.
I will get blood work next week and make sure it is not related to E2 being low.
Is it possible that I am sensitive to arimidex? Do you guys have experienced something similar on a low dose and then felt better after switching to aromasin for example.? Is it possible that I don’t need AI on 400mg of test? Although I started to notice some gyno but no painful nipples, sex drive was through the roof, felt warm all the time and no acne.
I honestly wish I’d never taken arimidex.


#2

It’s a common side effects of adex, I would try asin again and nolvadex.


#3

Cut it to every 2nd or 3rd day. If you’re noticing gyno, I’d stay on it. At least until I found something else. Good luck.


#4

I’m pretty sure he has been on it since the beginning of his cycle. Also make sure your eating enough healthy fats and leafy greens, they are essential for hormone control.